# SDR WX0A2022081574206

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 48,173 hours, 18,972 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Slide & Sleeve
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF WO #461086-1 PINNED DOOR DAMPER AND DOOR SLIDE FOR REPLACEMENT OF L1 DOOR SLIDE / REMOVED AND INSTALLED NEW DOOR SLIDE ON L1 DOOR IAW AMM 25-62-44, OPS CHECK FAIL. REMOVED AND ADJUSTED GIRT BAR SEVERAL TIMES, WOULD STILL BIND AND NOT ALLOW DOOR TO BE ARMED. REINSTALLED ORIGINAL SLIDE IAW AMM 25-62-44, OPS CHECKS GOOD. REMOVED DOOR DAMPER PIN AND SLIDE PIN IAW AMM 25-62-44"
